# SDR SCNA20240311135

- Difficulty date: May 27, 2023
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N845SY
- Make and model: Boeing 737-8
- Aircraft serial: 40727
- Aircraft time: 33,877 hours, 22,582 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON INTERCOSTAL  STA 285 BL 0 AT PASSENGER CABIN  FLOOR STRUCTURE (CPAX). INTERCOSTAL STA 285 BL 0 AT PASSENGER CABIN FLOOR STRUCTURE (CPAX) WAS REPLACED PER B737-800 SRM 51-40-02-0G-0.
